Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nonsingular path fields on compact topological manifolds


Authors: Robert F. Brown and Edward Fadell
Journal: Proc. Amer. Math. Soc. 16 (1965), 1342-1349
MSC: Primary 55.40; Secondary 57.34
DOI: https://doi.org/10.1090/S0002-9939-1965-0184236-2
MathSciNet review: 0184236
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Allaud and E. Fadell, A fiber homotopy extension theorem, Trans. Amer. Math. Soc. 104 (1962), 239-251. MR 0174057 (30:4264)
  • [2] F. E. Browder, On the fixed point index for continuous mappings of locally connected spaces, Summa Brasil. Math. 4 (1960), 253-293. MR 0146834 (26:4354)
  • [3] M. Brown, Locally flat embeddings of topological manifolds, Topology of 3-Manifolds, M. Fort, Ed., Prentice-Hall, Englewood Cliffs, N. J., 1962; pp. 83-91. MR 0158373 (28:1598)
  • [4] R. Brown, Path fields on manifolds, Trans. Amer. Math. Soc. 118 (1965), 180-191. MR 0173269 (30:3482)
  • [5] -, On the Lefschetz fixed point formula, Amer. J. Math. 87 (1965), 1-10. MR 0175135 (30:5320)
  • [6] A. Deleanu, Théorie des points fixes sur les rétracts de voisinage des espace convexoide, Bull. Soc. Math. France 87 (1959), 235-243. MR 0143203 (26:763)
  • [7] E. Fadell, Generalized normal bundles for locally flat imbeddings, Trans. Amer. Math Soc. 114 (1965), 488-513. MR 0179795 (31:4037)
  • [8] -, On fiber spaces, Trans. Amer. Math. Soc. 90 (1959), 1-14. MR 0101520 (21:330)
  • [9] M. Hirsch, Problem 18, Combinatorial and differentiable structures, Problems in Differential and Algebraic Topology (mimeographed), Summer Topology Institute, 1962, Seattle, Wash.
  • [10] W. Hurewicz, On the concept of fiber space, Proc. Nat. Acad. Sci. U.S.A. 41 (1955), 956-961. MR 0073987 (17:519e)
  • [11] S. Lefschetz, Topics in topology, Annals of Mathematical Studies, No. 10, Princeton Univ. Press, Princeton, N. J., 1942. MR 0007094 (4:86a)
  • [12] J. Leray, Théorie des points fixes. Indice total et nombre de Lefschetz, Bull. Soc. Math. France 87 (1959), 221-233. MR 0143202 (26:762)
  • [13] B. O'Neill, Essential sets and fixed points, Amer. J. Math. 75 (1953), 497-509. MR 0056913 (15:145e)
  • [14] F. Wecken, Fixpunktklassen. III, Math. Ann. 118 (1941-1943), 544-577. MR 0010281 (5:275b)
  • [15] J. Weier, Fixpunkttheorie in topologischen Mannigfaltigkeiten, Math. Z. 59 (1953), 171-190. MR 0058209 (15:337c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40, 57.34

Retrieve articles in all journals with MSC: 55.40, 57.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0184236-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society